Research ArticleOpen accessIn the abstractGeneralized Statistical Inference for Quantiles of Two-Parameter Gamma DistributionMalwane AnandaJournal of Mathematics and Statistics, Vol. 20, Issue 1 · 12 Feb 2024 · 5,910 accessesView PDFCite
116 results for “Size Distribution”
Set a search alertResearch ArticleOpen accessIn the abstractThe Impact of Environment on the Morphometric Characteristics of Honeybees Apis Mellifera Carnica in South-East KazakhstanUlzhan Auezkhanovna Nuraliyeva, Nuradil Nurbekuly Spatay, Ainur Malikovna Davletova et al.OnLine Journal of Biological Sciences, Vol. 23, Issue 4 · 24 Sep 2023 · 5,698 accessesView PDFCite
Research ArticleOpen accessIn the abstractSpecies Assemblages and Distribution of Dinoflagellate Cysts from three Estuaries Sediment’s of Makassar Strait, Eastern IndonesiaNita Rukminasari, Akbar TahirOnLine Journal of Biological Sciences, Vol. 21, Issue 2 · 8 May 2021 · 6,325 accessesView PDFCite
Research ArticleOpen accessIn the abstractProduction of Al based Composites Reinforced with FeAl Intermetallic Particles by Mechanical AlloyingSergio Rubèn Gonzaga Segura, Arturo Molina Ocampo, Renè Guardián Tapia, Alejandro Sedano AguilarAmerican Journal of Applied Sciences, Vol. 18, Issue 1 · 24 Mar 2021 · 6,886 accessesView PDFCite
Research ArticleOpen accessIn the abstractUsing a Hierarchical Weibull model to Predict Failure Strength of Different Glass Edge ProfilesDavid Thomas Kinsella, Johan LindströmInternational Journal of Structural Glass and Advanced Materials Research, Vol. 4, Issue 1 · 30 Apr 2020 · 8,274 accessesView PDFCite
Research ArticleOpen accessIn the abstractParameter Optimization of Gradient Tree Boosting Using Dragonfly Algorithm in Crime Forecasting and AnalysisAlif Ridzuan Khairuddin, Nor Azizah Ali, Razana Alwee et al.Journal of Computer Science, Vol. 15, Issue 8 · 7 Aug 2019 · 7,918 accessesView PDFCite
Research ArticleOpen accessIn the abstractStatistical Size and Power of Eight Normality Tests in Presence of GARCH (1 1) ErrorsJulio César Alonso, Daniela EstradaJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 11 Feb 2019 · 6,992 accessesView PDFCite
Research ArticleOpen accessIn the abstractA New Extension of the Burr Type XII DistributionMohamed K.A. RefaieJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 3 Jan 2019 · 6,744 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Test on the Multivariate Behrens–Fisher Problem in High–Dimensional Data by Block Covariance EstimationParanut Sukcharoen, Samruam ChongcharoenJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 2 Apr 2019 · 7,369 accessesView PDFCite
Research ArticleOpen accessIn the abstractInvestigation and Statistical Analysis of Cloud Droplet Dynamics Using Quantum ComputingMukta Nivelkar, Sunil Bhirud, Rahul Ranjan, Bipin KumarJournal of Computer Science, Vol. 20, Issue 3 · 30 Jan 2024 · 5,556 accessesView PDFCite